I am Bipolar2 diagnosed over 13yrs now. Under depression for over 9months with various meds including lexapro, lemictal and seroquel. Efexor has pulled me out of depression but afraid that i am getting manic!
Well, as you probably know yourself, isn't that a bit strange that your doctor has given you as a bipolar person a drug which is cited as being just an anti-depressant... the reason I'm pointing that out is that anti-depressants on their own are KNOWN to bring out mania in people who are bipolar.
Also, what made you cease the lamictal, as I heard that there are a number of advantages to taking the drug... such as the fewest number of side effects, especially good for bipolar II people, and good for treating the depressive side of the illness? That IS quite a jump in your blood pressure all right, as you had a perfect reading before this one! Even if you were under extreme stress when that reading was taken, it seems a bit too high to just be a quirk or a one day thing. You should get this straight with your doctor, as blood pressure problems can lead to all sorts of things like strokes and heart attacks, and it can be quite dangerous. And honestly, I don't know if these kinds of drugs are apt to interfere with BP... never read that concerning the few drugs I've taken for this condition... but get it straight anyway, from the doctor.
I have been on effexor xr 300mg and 400mg of seroquel, forever. I'v never had high blood pressure, tho that could be due to xanax and pain meds perscribed a couple of yrs ago. I have also found that since pain meds have been in use for 3 back surgeries gone wrong, I don't need the seroquel, as no manias have occurred. Which is great, because it is so expensive. However the depression has very much worsened.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Apr 2014 • 1 answer
Posted 30 Oct 2014 • 1 answer
Effexor XR - The Black dog institute has changed my Meds from Effexor and seroquel to lamotrigen and
Posted 24 Apr 2015 • 1 answer
Posted 15 Aug 2015 • 1 answer
Posted 3 Jan 2016 • 5 answers